I recently had a hysteroscopy and an IUD (mirena) inserted on the same day. That was 3 weeks ago, I had to get the IUD inserted not for contraceptive purposes but because my body was not making enough progesterone and the lining of my uterus was 17mm thick so the mirena was to prevent the wall of my uterus from thickening up. For the 3 days following the insertion I bled bright red blood which I was told was normal. Then on the 4th day after insertion I started to have a browny black discharge and from then on until now the colour of the blood and discharge has interchanged between bright red to browny black with some clotting. I am not sure if this is my period but I am having extremely painful cramping which is strange because before the insertion I never got period pain and my period would only last for 3-4 days max and now I worried and am not sure if I should have it removed.
I havent been able to make love with my husband because I have bled everyday for the past 3 weeks straight and it is very frustrating as we use to make love 4-5 times a week. Can anyone relate? Or does anyone have any suggestions on what I should do?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.